# SDR WX0A2025010232247

- Difficulty date: December 23, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 53,467 hours, 35,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 945384
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED T/C TEST / R/R EPSU REF WO509816"
